# SDR LR7A2011040600172

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,992 hours, 28,293 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: 1051R300
- Part serial: 3969
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, FLIGHT CREW NOTED RT MLG FAILED TO EXTEND.  RT MLG EXTENDED MANUALLY IAW QRH.  REPAIR ACCOMPOLISHED BY REPLACING RT MLG MANUAL EXTENSION AND RETRACTION GEARBOX ASSY IAW LOCKHEED SMP581, CHAPTER 32-30, LOG PAGE 39575, ITEM 1.
